# SDR HEEA076998

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,244 hours
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: MI5852013
- Part serial: 3497
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN FLASHES ON THEN OFF WITH DISTORTED IMAGING. REPLACED WITH SERVICEABLE PART.
